# SDR REXA2013042100639

- Difficulty date: April 19, 2013
- Submitted: April 21, 2013
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 25,454 hours, 22,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD AND AFT FLANGES CORRODED AND CRACKED AT LBL 9 AND RBL 9 INBOARD AND OUTBOARD CLIPS.  REPAIRED IAW BOMBARDIER REO 601R-53-11-926.
